# SDR CA111017009

- Difficulty date: October 11, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 765 hours
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Part number: 140172001
- Condition: Failed
- Location: Elt
- Part time: 877 hours
- Component: Elt, Artex, C406N
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT, THE PILOT NOTICED HIS ELT WAS GOING OFF.  HE NOTIFIED FLIGHT SERVICE THAT HE WAS OK AND IT WAS A FALSE INDICATION.  HE RESET THE ELT AND IT WENT OFF.  IT THEN CAME BACK ON AFTER ABOUT 10 MINUTES. HE RESET THE ELT SEVERAL TIMES DURING THE FLIGHT WITH IT COMING BACK ON AFTER 10 MINUTES.  AFTER LANDING AT BASE THE ELT WAS REMOVED AND SENT TO AN AVIONICS SHOP.  THE PROBLEM WAS DUPLICATED AT THE AVIONICS SHOP AND THE G-SWITCH WAS FOUND TO BE WEAK.  UNIT WAS REPAIRED AND RETURNED TO SERVICE.
